# SDR P5CA2020041400144

- Difficulty date: April 12, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 27,978 hours, 4,805 cycles
- Engine: Ge GENX2B67B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Unknown
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, P
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL AND ENGINE ACCELERATING TO THRUST, SUSPECT COMPRESSOR STALL ON EITHER 1 OR 2.(  C/W ECM #2020P-176 AND / 2020P-174. NO DEFECTS NOTED.  )
